EXISTENCE OF SOLUTIONS TO A BOUNDARY VALUE PROBLEM OF HYBRID FRACTIONAL DIFFERENTIAL EQUATIONS USING DEGREE METHOD

Journal Title: Matrix Science Mathematic | Matriks Sains Matematik (MSMK) - Year 2018, Vol 2, Issue 1

Abstract

The main purpose of this research paper is to prove the existence of solution to the hybrid differential equation of order , which satisfied some growth conditions. The concerned results are obtained via using prior estimate method known as topological degree method. In order to prove the existence of fixed point for T We prove this by using condensing and boundness ffor T.

Authors and Affiliations

Ghulam Hussain, Rahmat Ali Khan

Keywords

Related Articles

EXISTENCE RESULTS TO A CLASS OF HYBRID FRACTIONAL DIFFERENTIAL EQUATIONS

This article is devoted to the study of existence results to a class of boundary value problems for hybrid fractional differential equations. A couple of hybrid fixed point theorems for the sum of three operators are use...

Jackknife Replication Variance Estimation of Population Total Under Systematic Sampling With Varying Probabilities

Systematic sampling with probability proportional to size either randomized or non-randomized, has been used in a number of large scale household survey. Even this sampling technique has been widely used in forestry for...

MULTIGRID SOLUTION FOR THE CAUCHY PROBLEM ASSOCIATED WITH HELMHOLTZ TYPE EQUATION ON NON-UNIFORM GRIDS

In this paper, an HOC scheme with multigrid algorithm is developed for solving the Cauchy problem associated with two dimensional Helmholtz type equations. The suggested scheme has up to fourth order accuracy. Lastly, so...

SOFT Β W-HAUSDORFF SPACE IN SOFT BI TOPOLOGICAL SPACES

In this article the concept of Soft β W-𝑇2 structure in soft bi topological spaces is introduced in different ways. Fleix Hausdorff was a German Mathematician who is supposed to be the forefather of up-to-the-minute Topo...

BINARY SOFT PRE-SEPARATION AXIOMS IN BINARY SOFT TOPOLOGICAL SPACES

In this article, we introduce binary soft pre-separation axioms in binary soft Topological space along with several properties of binary soft pre τ△i , i = 0; 1; 2, binary soft pre-regular, binary soft pre τ△3 , binary...

Download PDF file
  • EP ID EP401987
  • DOI 10.26480/msmk.01.2018.24.28
  • Views 91
  • Downloads 0

How To Cite

Ghulam Hussain, Rahmat Ali Khan (2018). EXISTENCE OF SOLUTIONS TO A BOUNDARY VALUE PROBLEM OF HYBRID FRACTIONAL DIFFERENTIAL EQUATIONS USING DEGREE METHOD. Matrix Science Mathematic | Matriks Sains Matematik (MSMK), 2(1), 24-28. https://europub.co.uk./articles/-A-401987